default search action
"Nonasymptotic Fractional Derivative Estimation of the Pseudo-State for a ..."
Zhi-Bo Wang et al. (2023)
- Zhi-Bo Wang, Da-Yan Liu, Driss Boutat, Xuefeng Zhang, Peng Shi:
Nonasymptotic Fractional Derivative Estimation of the Pseudo-State for a Class of Fractional-Order Partial Unknown Nonlinear Systems. IEEE Trans. Cybern. 53(11): 7392-7405 (2023)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.